Dextromethorphan HBr Phenylpropanolamine HCl Paracetamol
Tuseran Forte is used to relieve cough and other related ailments.
- Helps in relieving cold, itchy throat, headache and fever
- It also helps decongest sinus openings and passages.
- Effective in as fast as 15 minutes
- Comes in 10 capsules or 100 capsules
Dextromethorphan HBr - is an antitussive, suppresses the area in the brain that causes coughing.
Phenylpropanolamine HCl - is a nasal decongestant, clears obstructed air passages and nasal sinuses due to congestion, making breathing easier. It also reduces postnasal drip.
Paracetamol - is an effective fever reducer and pain reliever.
Each capsule contains:
Dextromethorphan HBr - 15 mg
Phenylpropanolamine HCl - 25 mg
Paracetamol - 325 mg
Adults and children 12 years and older: Orally, 1 capsule every 6 hours.
Or, as recommended by a doctor.